# SDR IPXA2025091662750

- Difficulty date: September 1, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 25,387 hours, 15,189 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: UP2210081182
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PPANEL 475AL I/B SIDE #7 STRINGER FROM FRONT CRACKED DT 1/042 INSTALLED FRAME #7 AT 475AL USING FASTNERS IAW SRM-51-40-21
